# SDR MWEA96606

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Part number: 59103435
- Condition: Corroded
- Location: E/E Compt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFTER REMOVAL OF E AND E COMP SKIN DOOR DOUBLER CORRODED BEYOND LIMITS.  MAINTENANCE INSTALLED NEW DOUBLER IAW SRM 51-30-2.
